WILLIAM STEIN, M.D.; MATES MORGENSTERN, M.D.
Laws,1 Schiff,2, 3 and Jolliffe3 recently called attention to the production of anaphylactic shock in an individual as a result of acquired sensitivity to thiamine hydrochloride when given parenterally and stressed the clinical importance and prudence of making an intradermal test with thiamine chloride prior to administering it, especially when the individual had previously received thiamine parenterally.
We wish to present another case which similarly was most dramatic in its sequence. As far as we are aware, our case is the third to be recorded in the literature.
The patient, J. H., a well developed and nourished adult white male,
Learn more about subscription options.
Register Now for a free account.
STEIN W, MORGENSTERN M. SENSITIZATION TO THIAMINE HYDROCHLORIDE: REPORT OF ANOTHER CASE(SENSITIZATION TO THIAMINE HYDROCHLORIDE: REPORT OF ANOTHER CASE*). Ann Intern Med. 1944;20:826–828. doi: 10.7326/0003-4819-20-5-826
Download citation file:
Published: Ann Intern Med. 1944;20(5):826-828.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only